Higher Order Moduli of continuity based on the Jacobi translation operator and best approximation

C. R. Math. Rep. Acad. Sci. Canada Vol. 2 (2) 1980, pp. 83–88
(Received: 1980-03-25 )

P.L. Butzer / R.L. Stens / M. Wehrens

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Higher Order Moduli of continuity based on the Jacobi translation operator and best approximation

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.